UNIGE document Scientific Article
previous document  unige:12270  next document
add to browser collection
Title

Kneading operators, sharp determinants, and weighted Lefschetz zeta functions in higher dimensions

Author
Published in Duke Mathematical Journal. 2004, vol. 124, no. 1, p. 145-175
Identifiers
Full text
Article (Author postprint) (359 Kb) - public document Free access
Structures
Citation
(ISO format)
BAILLIF, Mathieu. Kneading operators, sharp determinants, and weighted Lefschetz zeta functions in higher dimensions. In: Duke Mathematical Journal, 2004, vol. 124, n° 1, p. 145-175. https://archive-ouverte.unige.ch/unige:12270

175 hits

327 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :